Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Growth rate of Gaussian processes with stationary increments


Author: Steven Orey
Journal: Bull. Amer. Math. Soc. 76 (1970), 609-611
MSC (1970): Primary 6030, 6069
DOI: https://doi.org/10.1090/S0002-9904-1970-12456-9
MathSciNet review: 0261684
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Pickands III, Maxima of stationary Gaussian processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebeite 7 (1967), 190-223. MR 36 #955. MR 217866
  • 2. D. Slepian, The one-sided barrier problem for Gaussian noise, Bell System Tech. J. 41 (1962), 463-501. MR 24 #A3017. MR 133183

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6030, 6069

Retrieve articles in all journals with MSC (1970): 6030, 6069


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12456-9

American Mathematical Society